Alert archive / Pennsylvania / River Flood Warnings in 2013

River Flood Warning 11, NWS Philadelphia/Mount Holly

June 7, 2013Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this river flood warning at Jun 7, 2013, 5:56 PM EDT for Bucks County, Pennsylvania. It took effect at Jun 7, 2013, 9:44 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2013, 5:56 PM EDT (21:56 UTC)
In effect from
Jun 7, 2013, 9:44 PM EDT
Expired
Jun 8, 2013, 11:12 AM EDT
In force
13 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Moderate

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neshaminy Creek near Langhorne (LNGP1). The gauge peaked at 11.56 ft at Jun 8, 2013, 2:00 AM EDT.

actionminormoderate051006/0706/0806/09
Action stage
8 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01465500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WGUS41 KPHI 072156
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
556 PM EDT FRI JUN 7 2013

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD WARNING FOR
THE FOLLOWING RIVERS IN PENNSYLVANIA... 

  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.

&&

PAC017-080356-
/O.NEW.KPHI.FL.W.0011.130608T0200Z-130608T2104Z/
/LNGP1.2.ER.130608T0200Z.130608T1200Z.130608T1504Z.NO/
556 PM EDT FRI JUN 7 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NESHAMINY CREEK AT LANGHORNE.
* FROM THIS EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:15 PM FRIDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 10.9
  FEET BY EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE 
  TOMORROW MORNING.
* IMPACT...AT 11.0 FEET...AT THIS LEVEL CONSIDERABLE DAMAGE IS REPORTED 
  THROUGHOUT THE LOWER NESHAMINY CREEK BASIN

$$

                   FLD     OBSERVED           FORECAST
 LOCATION          STG    STG   DAY TIME      CREST

NESHAMINY CREEK
  LANGHORNE        9.0    7.31  FRI 5 PM      10.9    SAT 8 AM 

&&

KRUZDLO
3 follow-up statements
588 
WGUS41 KPHI 080145
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
945 PM EDT FRI JUN 7 2013

...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE FOLLOWING 
RIVERS IN PENNSYLVANIA...
 
   NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.

&&

PAC017-080745-
/O.EXT.KPHI.FL.W.0011.130608T0144Z-130608T2334Z/
/LNGP1.3.ER.130607T2336Z.130608T1200Z.130608T1734Z.NO/
945 PM EDT FRI JUN 7 2013

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NESHAMINY CREEK AT LANGHORNE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM FRIDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON.
* IMPACT...AT 11.0 FEET...AT THIS LEVEL CONSIDERABLE DAMAGE IS REPORTED 
  THROUGHOUT THE LOWER NESHAMINY CREEK BASIN

$$

                   FLD     OBSERVED           FORECAST
 LOCATION          STG    STG   DAY TIME      CREST

NESHAMINY CREEK
  LANGHORNE        9.0    9.85  FRI 9 PM      13.0    SAT 8 AM 

&&
147 
WGUS81 KPHI 080727
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
327 AM EDT SAT JUN 8 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
 
  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.

&&

PAC017-081727-
/O.EXT.KPHI.FL.W.0011.000000T0000Z-130608T2100Z/
/LNGP1.2.ER.130607T2336Z.130608T0900Z.130608T1500Z.NO/
327 AM EDT SAT JUN 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE NESHAMINY CREEK AT LANGHORNE.
* AT 3:15 AM SATURDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.8 FEET BY EARLY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.
* IMPACT...AT 11.0 FEET...AT THIS LEVEL CONSIDERABLE DAMAGE IS REPORTED 
  THROUGHOUT THE LOWER NESHAMINY CREEK BASIN

$$

                   FLD     OBSERVED           FORECAST
 LOCATION          STG    STG   DAY TIME      CREST

NESHAMINY CREEK
  LANGHORNE        9.0   11.54  SAT 3 AM      NEAR A CREST 

&&
780 
WGUS81 KPHI 081512
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1112 AM EDT SAT JUN 8 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
 
  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.

&&

PAC017-081542-
/O.CAN.KPHI.FL.W.0011.000000T0000Z-130608T2100Z/
/LNGP1.2.ER.130607T2336Z.130608T0630Z.130608T1222Z.NO/
1112 AM EDT SAT JUN 8 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NESHAMINY CREEK AT LANGHORNE.
* AT 10:15 AM SATURDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE SATURDAY morning.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.7 FEET BY TOMORROW MORNING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH SOME HOMES FLOODED IN LANGHORNE
  TERRACE

$$

                   FLD     OBSERVED           FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

NESHAMINY CREEK
  LANGHORNE        9.0    7.80  SAT 10 AM   crested and falling 

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jun 7, 3:50 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 7, 3:50 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT FRI JUN 7 2013

.SYNOPSIS...
THE REMNANTS OF TROPICAL STORM ANDREA WILL MOVE THROUGH THE REGION
TONIGHT AND WILL QUICKLY EXIT THE AREA ON SATURDAY. A WEAK AREA OF
HIGH PRESSURE WILL MOVE INTO THE REGION SUNDAY. ANOTHER LOW PRESSURE
SYSTEM WILL CROSS TO OUR NORTH, DRAGGING A COLD FRONT THROUGH THE
REGION ON TUESDAY. THE FRONT THEN STALLS TO THE SOUTH AND EAST OF
THE AREA ON WEDNESDAY. AS WEAK HIGH PRESSURE BUILDS INT OUR AREA, A
LOW PRESSURE SYSTEM WILL MOVE ALONG THE STALLED BOUNDARY ON
THURSDAY, MOVING OFFSHORE BY FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
MODELS ARE IN GOOD AGREEMENT BRINGING THE CENTER OF POST-TROPICAL
STORM ANDREA THROUGH SOUTHERN DELAWARE THIS EVENING...COASTAL NEW
JERSEY TONIGHT...AND OVER NANTUCKET BY SATURDAY MORNING. RADAR DATA
AND SURFACE OBSERVATIONS INDICATE HEAVY RAIN OVER THE DELMARVA AND
EASTERN SECTIONS OF MD AND VA LATE THIS AFTERNOON...AND THIS RAIN
WILL BE MOVING NORTH-NORTHEAST THIS EVENING INTO THE OVERNIGHT
HOURS. UP TO 4 INCHES OF RAIN HAS FALLEN IN SOME AREAS...AND WITH
MORE RAIN ON THE WAY...THE FLASH FLOOD WATCHES WILL REMAIN IN EFFECT
THROUGH LATE TONIGHT (10Z SATURDAY). WHILE A THUNDERSTORM OR TWO
STILL CANNOT BE RULED OUT THROUGH THE EVENING HOURS...ESPECIALLY
ACROSS THE DELMARVA...THEY HAVE BEEN TAKEN OUT OF THE FORECAST SINCE
THE AREAL COVERAGE OF ANY CONVECTIVE ACTIVITY SHOULD BE SMALL.  A
SLIGHT INCREASE IN WIND SPEED IS EXPECTED THIS EVENING INTO THE
OVERNIGHT HOURS AS THE PRESSURE GRADIENT TIGHTENS AND A LOW LEVEL
JET GRAZES THE COASTAL SECTIONS OF NJ AND DE.  HOWEVER...GIVEN THAT
MOST OF THE FORECAST AREA WILL BE LOCATED IN THE LEFT-FRONT QUADRANT
OF THE STORM...AND GIVEN THAT LIMITED MIXING IS EXPECTED...GUSTS
SHOULD NOT EXCEED 30 OR 35 MPH...ESPECIALLY CLOSER TO THE COAST.
GIVEN THE SPEED OF THIS STORM...AND GIVEN IT/S INLAND
TRAJECTORY...TIDAL FLOODING IS NOT MUCH OF A CONCERN EITHER. A BLEND
OF NAM/GFS MOS GUIDANCE WAS USED FOR LOW TEMPERATURES TONIGHT...WITH
LOW TO MID 50S EXPECTED IN THE NORTH AND LOW TO MID 60S IN THE
SOUTH.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
PRECIPITATION WILL BE ENDING FROM SOUTH TO NORTH DURING THE
MORNING HOURS ON SATURDAY...AS THE REMNANTS OF ANDREA CONTINUE TO
MOVE AWAY FROM THE REGION. WITH TROPICAL AIR LINGERING OVER THE
REGION...A FEW ADDITIONAL SHOWERS AND EVEN A THUNDERSTORM CANNOT
BE RULED OUT...ESPECIALLY DURING THE AFTERNOON. WITHOUT ANY
ORGANIZED SYSTEM...ANY RAIN THAT DOES FALL WILL PALE IN COMPARISON
TO WHAT FELL DURING THE PREVIOUS 12 TO 24 HOURS. THE PREVAILING
DIRECTION FOR WINDS...OUTSIDE ANY ISOLATED CONVECTIVE CELLS...WILL
BE NORTHWEST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
WITH THE REMNANTS OF ANDREA FINALLY OUT OF OUR AREA, WE SHOULD SEE A
CONTINUAL DRYING OUT OCCUR AS WEAK HIGH PRESSURE STARTS TO MAKE ITS
WAY INTO THE AREA.

THE WEAK HIGH PRESSURE WILL SLIDE INTO THE REGION FROM THE NORTHWEST
ON SUNDAY, ALLOWING US TO DRY OUT FOR A BIT BEFORE THE NEXT SYSTEM
ARRIVES. DRIER AIR WILL PUSH IN ON THE NORTHWEST FLOW AND ALTHOUGH
THE TEMPERATURES WILL STILL BE RATHER WARM AND IN THE 80S, IT WILL
FEEL RELATIVELY COMFORTABLE OUTSIDE. WE WILL EVEN BE ABLE TO SEE
SOME BLUE SKIES AS THERE WILL BE LESS CLOUDINESS AROUND. WITH THE
SURFACE HEATING, WE WILL LIKELY START TO REACH CONVECTIVE
TEMPERATURES AND SOME ISOLATED SHOWERS OR THUNDERSTORMS MAY START TO
POP UP ACROSS THE REGION.

A LOW PRESSURE SYSTEM DEVELOPS NORTHERN MIDWEST AND PUSHES EASTWARD
THROUGH THE WEEK. THIS LOW WILL MOVE INTO UPSTATE NEW YORK ON MONDAY
AND CROSS INTO NEW ENGLAND. THE LOW SLOWS DOWN AND TAKES IT TIME
MOVING OFF TOWARDS THE NORTHEAST AND EVENTUALLY INTO THE CANADIAN
MARITIMES ON THURSDAY. AS THIS SYSTEM MAKES IT WAY EASTWARD, IT WILL
TAP INTO THE GULF MOISTURE AND AS A MORE SOUTHWEST FLOW DEVELOPS
ACROSS OUR AREA, WE WILL START TO SEE LOW LEVEL MOISTURE INCREASE
AGAIN. ONCE AGAIN, PRECIPITABLE WATER VALUES WILL NEAR 2.00 INCHES
AND THIS WILL OCCUR JUST AHEAD OF THE APPROACHING COLD FRONT. A
PRE-FRONTAL TROUGH LOOKS TO DEVELOP BY EARLY TUESDAY AND THIS MAY BE
A FOCUS FOR SOME CONVECTION AHEAD OF THE MAIN FRONTAL PASSAGE. THE
FRONT STARTS TO MOVE INTO THE REGION ON TUESDAY BUT IT IS SLOW
MOVING AND IT LOOKS LIKE IT MAY TAKE ALL DAY TO FINALLY REACH THE
COAST. ONCE THE FRONT REACHES THE COAST, IT SAGS A BIT AND THEN
STALLS TO OUR SOUTH AND EAST.

A SECONDARY FRONT MAY PUSH DOWN FROM THE NORTH LATE WEDNESDAY INTO
THURSDAY. THIS WILL ALLOW FOR A REINFORCING PUSH OF SOME COOLER,
DRIER AIR INTO OUR REGION AS THE MID-LEVEL LOW SLOWLY MOVES TO OUR
NORTHEAST.

A LOW FORMS ALONG THE STALLED BOUNDARY AND WILL TRACK EASTWARD. THIS
SYSTEM IS EXPECTED TO REMAIN TO OUR SOUTH AS WEAK HIGH PRESSURE
BUILDS INTO OUR AREA ON THURSDAY AND FRIDAY. WITH THE SYSTEM TO OUR
SOUTH AND A HIGH BUILDING IN, WE WILL SEE MORE OF AN EASTERLY FLOW
DEVELOP WHICH WILL COOL DOWN TEMPERATURES JUST A BIT FOR THE END OF
THE WEEK.

OVERALL, AN UNSETTLED WEEK WITH A CHANCE FOR SHOWERS OR
THUNDERSTORMS THROUGH MUCH OF THE PERIOD. WARM TEMPERATURES AT THE
START OF THE PERIOD, COOLING OFF TOWARD THE END OF THE WEEK.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

KEEPING THINGS SIMPLE...IFR CONDITIONS ARE EXPECTED AT ALL TAF SITES
THROUGH A GOOD PORTION OF THE OVERNIGHT HOURS UNTIL HEAVY
PRECIPITATION MOVES OUT OF THE REGION LATE TONIGHT. THERE COULD BE SOME
TEMPORARY MINOR IMPROVEMENTS IN CEILINGS AND/OR VSBY DEPENDING ON
RAINFALL RATES BUT FROM THIS VANTAGE POINT IT/S DIFFICULT TO
PINPOINT ANYTHING WITH ANY DEGREE OF ACCURACY. AFTER HEAVY
PRECIPITATION MOVES OUT THE AREA LATE TONIGHT...IMPROVEMENT TO MVFR
IS EXPECTED...THEN TO VFR BY LATE SATURDAY. EASTERLY WINDS WILL BE
SHIFTING TO THE NORTH OR NORTHWEST DURING THE OVERNIGHT HOURS...WITH
SOME GUSTS BETWEEN 15 AND 20 KT AT INLAND TAF SITES...AND POSSIBLY A
LITTLE OVER 20 KT AT ACY AND MIV.

OUTLOOK...
SATURDAY NIGHT AND SUNDAY...MAINLY VFR CONDITIONS EXPECTED. PATCHY
FOG/STRATUS POSSIBLE LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

MONDAY...MAINLY VFR CONDITIONS EXPECTED. SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE MAINLY DURING THE AFTERNOON.

TUESDAY...MVFR/IFR CONDITIONS EXPECTED WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS.

WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED. SLIGHT CHANCE OF SHOWERS
OR THUNDERSTORMS, MAINLY AT THE NORTHERN TERMINALS.

&&

.MARINE...
SEAS WILL CONTINUE TO BUILD THROUGH THE EVENING HOURS ACROSS THE
FORECAST WATERS AS THE REMNANTS OF ANDREA MOVE NORTH. WAVEWATCH
INDICATES 9 TO 10 FOOT SEAS OFF OUR SECTION OF THE MID-ATLANTIC
COAST...AND THAT/S WHAT WAS USED IN THE FORECAST. WINDS WILL ALSO BE
INCREASING, WITH GUSTS JUST AT OR SLIGHTLY OVER 34 KT ALONG THE DE
AND SOUTHERN NJ COASTS...DEPENDENT ON HOW MUCH MIXING TAKES PLACE AS
THE PRESSURE GRADIENT INCREASES.  THE SCA HAS THEREFORE BEEN
UPGRADED TO GALE WARNINGS IN THIS AREA. THE SCA FOR THE LOWER
BAY...AND FOR THE NJ COASTAL WATERS NORTH OF LITTLE EGG REMAIN
UNCHANGED.

WINDS WILL QUICKLY DECREASE AS THE REMNANT LOW OF ANDREA MOVES
FURTHER NORTHEAST BUT THE ELEVATED SEA STATE WILL TAKE A GOOD PART
OF SATURDAY TO BUILD DOWN.

OUTLOOK...
THE PERIOD WILL START OFF WITH A SMALL CRAFT ADVISORY DUE TO
LINGERING 5 FOOT SEAS ACROSS OUR NORTHERN WATERS. THE SEAS WILL BE
SUBSIDING AND THE ADVISORY SHOULD NO LONGER BE NEEDED PAST 06Z.

WINDS WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH MIDWEEK.
SEAS WILL INCREASE IN ADVANCE OF THE NEXT FRONTAL PASSAGE ON TUESDAY
BUT ARE EXPECTED TO REMAIN JUST BELOW ADVISORY LEVELS AT THIS TIME.

&&

.HYDROLOGY...
THE FALL LINE IN CONJUNCTION WITH AN EASTERLY TROPICAL FLOW IS ONCE
AGAIN CAUSING HAVOC WITH HEAVY RAIN AND RESULTANT FLOODING IN
SOUTHEAST PA AND NORTHERN DELAWARE.  FIVE TO SIX INCHES IS POSSIBLE
IN A FEW SPOTS BY THE TIME ALL THIS IS OVER SATURDAY MORNING. FLOOD
WARNING HAVE BEEN ISSUED FOR SPECIFIC SITES ON STREAMS IN THIS
AREA...AND FLASH FLOODING IS EXPECTED AS THE EVENING WEARS ON BASED
ON RADAR SIGNATURES AND OBSERVATIONS. THE FLASH FLOOD WARNING
CONTINUES THROUGH 10 Z SATURDAY FOR MOST OF THE PHI FORECAST
TERRITORY.

AS WILL ALL SYSTEMS OF THIS TYPE, FLOODING OF ROADWAYS AND AREAS OF
POOR DRAINAGE CAN ALSO BE EXPECTED. WE WILL CONTINUE TO MONITOR
STREAMS, CREEKS AND RIVERS AS RUNOFF WILL PRODUCE RISES. FLOODING IS
NOT EXPECTED ON THE DELAWARE RIVER ATTM. THERE IS LONGER TERM RIVER
FLOOD POTENTIAL, ESPECIALLY NORTHERN NEW JERSEY THIS WEEKEND.

&&

.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES AT A MAJORITY OF SITES ALONG THE OCEAN FRONT AND
TIDAL DELAWARE BAY CONTINUE TO RUN AROUND A HALF FOOT ABOVE.
IN THE CHESAPEAKE BAY DEPARTURES ARE AVERAGING SLIGHTLY HIGHER THAN
HALF A FOOT. BASED ON THE FORECASTED WINDS BEING EASTERLY AS THE
CENTER OF THE LOW PASSES OVERHEAD AND THEN RAPIDLY TURNING TOWARDS
THE WEST...ANY FLOODING THAT DOES OCCUR IS EXPECTED TO BE IN THE LOW
RANGE OF MINOR AS A WORST-CASE SCENARIO IN THE DELAWARE BAY AND
OCEAN FRONT. HEAVY RAIN COINCIDENT WITH THE TIME OF HIGH TIDE COULD
CAUSE POOR DRAINAGE FLOODING THIS EVENING.

&&

.RIP CURRENTS...
THE RISK FOR DANGEROUS RIP CURRENTS IS LIKELY TO BE HIGH AGAIN ON
SATURDAY. THIS IS A RESULT OF BUILDING SURF AND SWELL COMBINATION.
IN ADDITION, MANY BEACHES WERE ALTERED FOLLOWING A SIGNIFICANT
STORM LAST YEAR WHICH CAN CERTAINLY ENHANCE THE RIP CURRENTS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-
     012>027.
     HIGH RIP CURRENT RISK UNTIL 11 PM EDT THIS EVENING FOR NJZ014-
     024>026.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
     HIGH RIP CURRENT RISK UNTIL 11 PM EDT THIS EVENING FOR DEZ004.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-
     020.
MARINE...GALE WARNING UNTIL 6 AM EDT SATURDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 2 AM EDT SUNDAY FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ431.

&&

SYNOPSIS...MEOLA
NEAR TERM...MIKETTA
SHORT TERM...MIKETTA
LONG TERM...MEOLA
AVIATION...MEOLA/MIKETTA
MARINE...MEOLA/MIKETTA
HYDROLOGY...MIKETTA
TIDES/COASTAL FLOODING...MIKETTA
RIP CURRENTS...MIKETTA
Hazardous weather outlook, Jun 7, 3:53 PM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT FRI JUN 7 2013

PAZ054-055-060>062-082000-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
353 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE REMNANTS OF TROPICAL STORM ANDREA WILL SLIDE THROUGH THE
REGION TODAY AND TONIGHT. THE POTENTIAL FOR VERY HEAVY RAINFALL
EXISTS AND CAN PRODUCE SMALL STREAM AND URBAN FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-015-PAZ101>106-082000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
353 PM EDT FRI JUN 7 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-016>023-027-PAZ070-071-
082000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
353 PM EDT FRI JUN 7 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A CHANCE FOR SOME MINOR TIDAL FLOODING TO OCCUR DURING
TONIGHT'S HIGH TIDE CYCLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-082000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
353 PM EDT FRI JUN 7 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   FLASH FLOOD WATCH.

THERE IS A CHANCE FOR SOME MINOR TIDAL FLOODING TO OCCUR DURING
THE FRIDAY EVENING HIGH TIDE CYCLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RISK FOR DANGEROUS RIP CURRENTS IS LIKELY TO BE HIGH AGAIN ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452>455-082000-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT FRI JUN 7 2013

...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450-451-082000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
353 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 7, 3:45 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT FRI JUN 7 2013

DEZ002>004-MDZ015-019-020-072045-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
QUEEN ANNE'S MD-TALBOT MD-
345 PM EDT FRI JUN 7 2013

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...EASTERN QUEEN
ANNE'S...KENT...SUSSEX AND TALBOT COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CAROLINE...
KENT...QUEEN ANNE'S...SUSSEX AND TALBOT COUNTIES AT 340 PM EDT. THE
STORMS WERE GENERALLY MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3846 7569 3863 7571 3870 7583 3867 7594
      3859 7598 3857 7604 3870 7624 3902 7618
      3931 7562 3929 7542 3921 7538 3906 7539
      3901 7532 3893 7531 3893 7532 3881 7518
      3880 7508 3847 7504

FORECASTER:SZATKOWSKI
Special weather statement, Jun 7, 4:37 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 PM EDT FRI JUN 7 2013

NJZ016>018-020>023-025>027-072130-
ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
437 PM EDT FRI JUN 7 2013

...STRONG STORMS WILL AFFECT ATLANTIC...CUMBERLAND...
NORTHWESTERN CAPE MAY...SOUTHEASTERN BURLINGTON...SOUTHEASTERN
CAMDEN...SOUTHEASTERN GLOUCESTER...SOUTHERN OCEAN AND SOUTHERN SALEM
COUNTIES...

AN AREA OF STRONG STORMS COVERED PORTIONS OF ATLANTIC...
BURLINGTON...CAMDEN...CAPE MAY...CUMBERLAND...GLOUCESTER...OCEAN AND
SALEM COUNTIES AT 433 PM EDT. THE STRONG STORMS WERE GENERALLY
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3977 7408 3956 7422 3948 7430 3915 7489
      3919 7503 3921 7504 3920 7511 3930 7530
      3954 7555 4000 7410 3996 7410 4000 7409
      4002 7405

FORECASTER: SZATKOWSKI
Special weather statement, Jun 7, 5:11 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
511 PM EDT FRI JUN 7 2013

DEZ002-003-MDZ012-015-019-020-072215-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-KENT MD-QUEEN ANNE'S MD-
TALBOT MD-
511 PM EDT FRI JUN 7 2013

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CENTRAL KENT...KENT...
QUEEN ANNE'S...TALBOT AND WESTERN SUSSEX COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CAROLINE...
KENT...QUEEN ANNE'S...SUSSEX AND TALBOT COUNTIES AT 509 PM EDT. THE
STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTH AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3845 7567 3846 7570 3863 7571 3868 7576
      3869 7589 3866 7595 3857 7602 3859 7612
      3864 7616 3928 7611 3932 7576 3930 7576
      3929 7565 3934 7555 3935 7547 3916 7539
      3906 7539 3899 7534 3845 7536

FORECASTER:SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:51 AM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 7, 10:02 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Jun 7, 1:40 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia6 hr
Jun 7, 1:51 PM EDTAreal Flood WarningPHIChester, Delaware, Montgomery, Philadelphia16 hr
Jun 7, 2:47 PM EDTRiver Flood WarningPHIDelaware11 hr
Jun 7, 2:49 PM EDTRiver Flood WarningPHIChester11 hr
Jun 7, 3:33 PM EDTAreal Flood WarningPHIBucks18 hr

Nearby

River Flood Warnings in Pennsylvania, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.